Q. I feel weak and lethargic off late. What should I do?

Answered by
Dr. Sagar Ramesh Makode
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 12, 2017 and last reviewed on: Oct 09, 2018

Hello doctor,

I am a 27 year old male. My blood test results are as follows: hsCRP is 3.48, SGPT is 63.1, GGT is 85.6, and lipoprotein (a) is 47.1. Rest of the 80 odd blood tests are in the normal range. Should I follow up with any tests? Is there anything to worry about, especially regarding my heart and liver? I feel weak and lethargic.

Dr. Sagar Ramesh Makode

Cardiology General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • Your lipoprotein, hsCRP (high sensitivity C-reactive protein), and SGPT (serum glutamic pyruvic transaminase) are mildly elevated and the reason for this is your weight and high BMI (body mass index). This leads to accumulation of fat in the liver, which causes an elevation of SGPT, in the vessels, causing a rise in hsCRP.
  • Have you undergone lipid profile as well? Is it normal or elevated? If it is abnormal, you will need a medicine like tablet Rosuvastatin 10 mg at bedtime for eight weeks.
  • The most important thing now is to follow a healthy lifestyle and lose weight. If not, all these abnormalities will culminate into heart and liver diseases. So, on priority focus on weight loss.
  • I suggest the following lifestyle modifications:
  1. Avoid fatty, oily and high-calorie food.
  2. Have a low salt diet.
  3. Get your BP checked often.
  4. Do exercises like walking, or jogging for at least 30 minutes a day, five days a week.
  5. Include lots of green leafy vegetables, fruits, and fish.
  6. Avoid meat.
  7. Avoid smoking and alcohol. 

Hope this helps you and get back if you have any doubts.

For more information consult a cardiologist online --> https://www.icliniq.com/ask-a-doctor-online/cardiologist


Was this answer helpful?

 | 

This is an Ad. icliniq or icliniq doctors do not endorse the content in the ad.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have weight loss due to digestion issues. How to gain the weight back?

Query: Hello doctor, I am suffering from digestion issues, mostly bloating, from more than seven months. While taking medicines, I was feeling fine, and once I stopped them, my symptoms recurred. My present symptoms include indigestion, constipation, improper motions, low appetite, weight loss, inabilit...  Read Full »

Why am I always hungry and thirsty?

Query: Hello doctor, I am a 19 year old female. My height is 5 feet and 6 inches, and my weight is 160. For the past month, I have been experiencing weight loss, increased hunger, increased thirst, and frequently need to go to the bathroom to pee out large amounts. My skin has become dry. I have also lost...  Read Full »

Why is the medication for schizophrenic disorder causing weight loss and lethargy?

Query: Hello doctor, I am a 34 year old male weighing 81 kg. I had my first manic episode 16 years back, for which I was put under psychiatric care for two months. Then again after a couple of years, I had some depressive symptoms for which I was prescribed Escitalopram 20 mg once daily and some ayurvedic ...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.